
Krish Cold Oral Suspension
Manufacturer
Esquire Drug House
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Krish Cold Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Krish Cold Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Krish Cold Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
Nausea, vomiting, sleepiness, dizziness, and headache
Alcohol Warning
It is unsafe to consume alcohol with Krish Cold Oral Suspension.
Breastfeeding Warning
Krish Cold Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Krish Cold Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Krish Cold Oral Suspension is a combination of three medicines:
Quick Tips
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Nazoset-DS Oral Suspension Strawberry

Ridopar Oral Suspension

Kevicold-DS Oral Suspension

SB-Cold-P Oral Suspension

Credcold DS Oral Suspension

Enact P Oral Suspension

Vista Cold Suspension

Ajicold-Plus Oral Suspension

Esticold DS Oral Suspension

Sinazon Oral Suspension
Frequently asked questions
What is Krish Cold Oral Suspension?
Krish Cold Oral Suspension contains a combination of three medications: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps to relieve cold symptoms like runny nose, watery eyes, fever, and headache. Chlorpheniramine relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels to provide relief from nasal congestion or stuffiness.
Is Krish Cold Oral Suspension safe to use?
Krish Cold Oral Suspension is generally safe for most patients. However, some individuals may experience common side effects such as nausea, vomiting, allergic reactions, drowsiness, headache, and other less frequent or rare side effects. In case of persistent problems while taking this medicine, consult your doctor immediately.
Can I stop using Krish Cold Oral Suspension when my symptoms are relieved?
Krish Cold Oral Suspension is usually used for a short duration and can be stopped once your symptoms improve. However, continue taking the medicine if your doctor has advised you to do so.
Can Krish Cold Oral Suspension cause dizziness?
Yes, using Krish Cold Oral Suspension may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness or lightheadedness, it is best to rest until you feel better.
Can Krish Cold Oral Suspension cause liver damage?
Krish Cold Oral Suspension generally is safe when taken at the recommended dose. However, taking an excessive dose of Krish Cold Oral Suspension may potentially cause damage to the liver. Avoid consuming alcohol while using this medicine as it can increase your risk of liver damage.
What are the storage conditions for Krish Cold Oral Suspension?
Keep this medication in its original container or packaging, tightly closed. Store it according to the instructions on the label or pack accompanying the medicine. Dispose of any unused medicine properly and ensure that it is not consumed by pets, children, or other individuals.